Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
geo c

Finished 6 month course help

Hello I finished my 6 month course ten days ago and my last month on accutane my face was super smooth and not one spot.

But since ending my course I have had 6 new spots come up not small either.

Just wondered if anyone has experienced this at the end of there course hoping it is just a reaction to coming off drug, because my derm led me to believe after 6 months of treatment I would not have a spot again so obviously I am super worried now by this breakout.

Please help

Share this post


Link to post
Share on other sites
dosage and weight? are you using any cleanser now?

That might be your problem if you took a lower dosage than your body weight. Although they are rare cases where Accutane fails to clear people. I know one person like that who has to take Accutane every 5 days to keep his skin clear and no oily.

Share this post


Link to post
Share on other sites

Thanks for replys.

I took 40mg per day for 2 moths and 60mg per day for 4 months.

I am just washing with soap and water didnt want to subject my skin to nothing major as I thought it had been through enough for the last 6 months.

Share this post


Link to post
Share on other sites

Maybe call up your dermatologist and have him/her take a look. It's possible your course wasn't quite long enough for your bodyweight and/or acne severity. I was still getting some breakouts at the end of month 6, so my course was prolonged to 7 months, and that seemed to be my magic number.

You can also try a topical retinoid to keep the acne at bay post-Accutane. There are lots of good ones out there; you can buy one over the counter or your dermatologist can prescribe you one. If you gradually work your way up to using it every night, you can keep irritation to a minimum.

By the way, what kind of soap are you using? If you're not using one already, you might look into a gentle cleanser like Cetaphil or something similar, because some soaps can irritate skin and make matters worse.

Share this post


Link to post
Share on other sites

Within a week of stopping, I had I think like three or four big zits pop up, but after that they went away again (although I seem to get about one or two every time I have a final now). It might not be a big deal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×